MathSciNet Relay Station
MathSciNet bibliographic data
MR1397334 81S05 (46F25 46G20 46L60 46N50 60G20 60H99)
Krée, P. Exponentielles et fonctionnelles de Schwinger en analyse gaussienne non commutative. (French) [Exponentials and Schwinger functionals in noncommutative Gaussian analysis] Ann. Math. Blaise Pascal 3 (1996), no. 1, 227–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement